Guenais, Mélanie
Singularité des produits de Anzai associés aux fonctions caractéristiques d'un intervalle
Bulletin de la Société Mathématique de France, Tome 127 (1999) no. 1 , p. 71-93
Zbl 0938.28013 | MR 2000j:28018
doi : 10.24033/bsmf.2342
URL stable : http://www.numdam.org/item?id=BSMF_1999__127_1_71_0

Bibliographie

[1] Goodson (G.R.). - Approximations and spectral theory of finite skew products, J. London Math. Soc., t. 14, 1976, p. 249-259. MR 55 #620 | Zbl 0343.28008

[2] Guenais (M.). - Une majoration de la multiplicité spectrale d'opérateurs associés à des cocycles réguliers, Israel J. Math., t. 105, 1998, p. 263-283. MR 99i:28021 | Zbl 0911.28013

[3] Helson (H.). - Cocycles on the circle, J. Operator Theory, t. 16, 1986, p. 189-199. MR 88f:22020 | Zbl 0644.43003

[4] Host (B.), Méla (J.F.), Parreau (F.). - Non singular transformations and spectral analysis of measures, Bull. Soc. Math. France, t. 119, 1991, p. 33-90. Numdam | MR 93d:43002 | Zbl 0748.43001

[5] Host (B.), Parreau (F.). - The generalized purity law for ergodic measures : a simple proof, Colloq. Math., t. 60, 1990, p. 205-212. MR 92b:28020 | Zbl 0727.28010

[6] Iwanik (A.), Lemańczyk (M.), Mauduit (C.). - Piecewise absolutely continuous cocycles over irrational rotations, à paraître dans J. London Math. Soc. Zbl 0931.28015

[7] Kwiátkowski Jr (J.), Lemańczyk (M.). - On the multiplicity function of ergodic group extensions, II, Studia Math., t. 116, 1995, p. 207-215. MR 96m:28020 | Zbl 0857.28012

[8] Katok (A.B.), Stepin (A.M.). - Approximations of ergodic dynamic systems by periodic transformations, Soviet. Math. Dokl., t. 7, 1966, p. 1638-1641. MR 34 #7774a | Zbl 0186.46701

[9] Katok (A.B.), Stepin (A.M.). - Approximations in ergodic theory, Russian Math. Surveys, t. 22, 1967, p. 77-102. MR 36 #2776 | Zbl 0172.07202

[10] Khinchin (A.). - Continued Fractions. - University of Chicago Press, 1964. MR 28 #5037 | Zbl 0117.28601

[11] Merrill (K.D.). - Cohomology of step functions under irrational rotations, Israel J. Math., t. 52, 1985, p. 320-340. MR 88b:39009 | Zbl 0616.28010

[12] Oseledets (V.I.). - The spectrum of ergodic automorphisms, Soviet. Math. Dokl., t. 7, 1966, p. 776-779. Zbl 0152.33404

[13] Queffélec (M.). - Substitution Dynamical Systems, Spectral Analysis, in A. Dold and B. Eckmann, eds, Lecture Notes in Mathematics, vol. 1294, Springer-Verlag, 1987. MR 89g:54094 | Zbl 0642.28013

[14] Rauzy (G.). - Échanges d'intervalles et transformations induites, Acta Arithmetica, t. 34, 1979, p. 315-328. MR 82m:10076 | Zbl 0414.28018

[15] Riley (G.W.). - On spectral properties of skew products over irrational rotations., J. London Math. Soc., t. 17, 1978, p. 152-160. MR 81f:28018 | Zbl 0402.47004

[16] Veech (W.A.). - Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem modulo 2, Trans. Amer. Math. Soc., t. 140, 1969, p. 1-33. MR 39 #1410 | Zbl 0201.05601